Jump to content

croser

Junior Member
  • Content Count

    31
  • Joined

  • Last visited

  1. Happy Birthday :)

  2. Yeah, mine's not really going away, either. Oh well, I'm not torn up about it. It could be a lot worse! Hopefully I don't get cheeks like John McCain, though: he's been clenching his jaw for years.
  3. Hey Izzy I know exactly what you are talking about!!! I love how you put it: "Thinking that I'm thinking all the time." I know that feeling all too well--I hate it, makes me feel like I'm gonna lose my mind. However, I would like to report that since being on 20mg of Lexapro it is starting to diminish--everything doesn't feel like such a g :censored:m effort anymore, like I'm not thinking/analyzing everything all time like I was. Starting to feel ... dare I say it? ... happy (!!!!). Anyway, enough bragging. But maybe it would help you also to go up to 20mg? I know that the baby is a huge concern, but if you're already on it ... Hope you feel better! Croser
  4. Hi MichaelBlue! Thank you for your thoughtful reply; I found it very informative. I understand now why hypnotics and benzos can aggravate depression--I've heard that a few times before but I always like to know the WHY behind these things. Thank you for explaining it to me. I've been prescribed clonazepam in the past, a few months ago when I had really awful insomnia/anxiety and felt like this: But I don't plan on asking for/accepting it in the future unless the situation is absolutely dire again. I've hidden the Ambien away--for use only if I REALLY need it. "Just following the body's lead in terms of sleep"--good advice, I will keep that in mind and at least try it for a few nights (I have Tylenol PMs otherwise). I know that I should do that and a lot of this sleep problem is "in my head," but I have really bad (recent) memories of months spent in sleep deprivation and eventual breakdown from insomnia (I was also off my anti-d's then, so that was probably a major contributing factor ... anyway ...). Thank you again, MichaelBlue! Croser
  5. Thank you for all the replies, Hopefulone! I appreciate it. I saw my doctor today and told her about the anxiety/sleeping, and she said to move up to 20mg Lex so I'll see how that goes. Yes the startup phase is very frustrating--especially when the symptoms that you want to treat get worse!!! Thanks for the encouragement. I really don't like using Ambien, because of the addiction factor. I didn't know that sleep aids could increase depression, though--do you know why that happens? Is it only hypnotics (like Ambien)? I just started a new job this week, though, so I definitely need sleep, so I'll take it if I need it. Thanks for the advice!!!
  6. thanks for the replies! the jaw clenching during the day is lessening a bit, and i have been wearing a mouth guard at night. i've been taking ib profun (sp?) for the neck and shoulder tenseness and that seems to help, though that has been getting better, too ... thanks!
  7. hey hopeful one, thank you for sharing with me! it is comforting to hear that others have experienced an increase in anxiety, also, before getting better. i saw my doctor today and she said to double my dosage to 20 since i was getting rebound anxiety (her phrase). thanks again!
  8. I have GAD and MDD and dysthymia and take 10mg Lexapro/day. It is my second week. I would like to hear about people's experiences with dosages: Did 10 or 20 mg help more with anxiety? Depression? How do you know you have found the right dosage? Does the higher dosage necessarily make you feel better? Thanks!
  9. I was previously on 30mg of Remeron, then on feb 20th went to 15mg Remeron, 10mg Lexapro, then on the 27th stopped the Remeron and have just been on 10mg Lexapro (taken in the morning first thing). I woke up last night with an anxiety attack at 3:30 am and couldn't get back to sleep, I felt like I was losing my mind. I have had problems with chronic insomnia in the recent past and it is coming back. I have GAD--sorry if this is coming out weird--I am just worrying about everything now; my anxiety has come back since starting the Lex. I know that anxiety is common on Lexapro startup--how long did it take to go away? If you have insomnia, what drugs do you take for it--ambien, trazodone (I have some of both in my medicine cabinet), I can also continue to take 15mg Remeron at night for sedation--anyone else take this with Lexapro? Did the insomnia get better with time as you got used to Lexapro? I go to the tribal clinic for treatment--have a psychologist for talk therapy/cbt and a family nurse practitioner for meds. I am asking for advice now from you guys about the Lex stuff because as a family np handles my meds and not a pdoc, I would like to get advice from people out there on the home front. Thank you!!!
  10. hey brian, remeron (generic name is mirtazapine) is an atypical antidepressant whose prominent side effects are sedation and weight gain. made me sleep like a baby!! it improves your sleep architecture (more time spent in deep restful sleep) also, i am pretty sure. good luck! i'm on lexapro too, my second week, and sleep is becoming elusive ... never good ...
  11. you're welcome!!! let me know if you find other techniques that work well for you. I could use more advice on dealing with anxiety, also.
  12. Hey chignina, I get anxiety attacks too. for me they happen when i get 'stuck' mentally so i have been trying to remember exactly what i was thinking before they started so that i can talk about it with my counselor ... anyway, the a.w.a.r.e. technique helps me a lot, my attacks have been getting shorter and less severe. A: "accept the anxiety, it's here." [you're not going crazy, don't try and fight it, your body's just going wonky.] W: "watch it without judging it as good or bad, what does it look like?" [what does it feel like? where do you feel it in your body? notice these things. also, how bad is it on a scale from one to ten?] A: "act normal, normal for feeling fight or flight." [know that what you're feeling in your thoughts/emotions and body is normal for an anxiety attack.] R: "repeat the steps above." E: "expect the best, you have that much control." it will end!! also, breathing from your diaphram helps; count to seven while you breathe in, breathe out slowly to a count of eleven. i hope this helps a little! anxiety attacks are a . good luck!!!! croser
  13. thanks guys for the replies. i think it's starting to fade a bit ... though the mouth guard idea is a good one, i think i've been grinding my teeth in the night a bit ...
  14. I've been on 10mg of Lexapro for a week now and have been clenching my jaw almost constantly it seems. Does anyone know why this happens? Will it go away? It's not that bothersome of a side effect--it could certainly be worse! It's just kind of annoying and I was wondering if anyone had any info on it.
  15. hey mimi, sorry that you are feeling like a zombie! when i started the mirt. i would sleep for 13 hours/day but that went away after a while (it took a few weeks though i think). anyway, i hope that as time passes you feel more like yourself again. croser
×
×
  • Create New...